# SDR FDEA201508132545

- Difficulty date: August 13, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 718 hours, 19,246 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N41714
- Part serial: 1607
- Condition: Faulty
- Location: Nlg
- Part time: 71,898 hours, 19,246 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR HANDLE DOWN, NOSE GEAR FAILED TO EXTEND, ALSO RECEIVED A GEAR DOORS EICAS.  COMPLETED QRH, NOSE GEAR EXTENDED BUT STILL HAD GEAR DOORS EICAS.  RELEASED FOR SERVICE IAW MEL 32-30-01 CATEGORY C EXPIRATION 23 AUG 15.  LANDING GEAR ACTUATION SYS INOPERATIVE, LANDING GEAR LOCKED DOWN.  ADC VMO & MMO SWITCH HAVE BEEN SELECTED TO ALTN POSITION.  PERFORMED NOSE GEAR EXTENSION & RETRACTION TEST IAW AMM.  ALL INDICATIONS NORMAL, NO FAULTS ON PSEU.  R & R THE NOSE GEAR DOOR SEQUENCE VLV IAW MM 32-34-05-4 & DOOR RELEASE INTERLOCK ACTUATOR IAW MM 32-35-24-4.  TROUBLE SHOT IAW FIM 32-30 FIG 803.  R & R THE NOSE GEAR LOCK ACTUATOR IAW AMM 32-34-02-4.  PERFORMED NOSE GEAR EXTENSION & RETRACTION TEST IAW AMM 32-34-00-5.  ALL OPERATIONS CHECK NORMAL, NO LEAKS.  ACFT OK FOR SERVICE.
